Complex Analysis
A solution of Gromov's Vaserstein problem
Comptes Rendus. Mathématique, Volume 346 (2008) no. 23-24, pp. 1239-1243.

We announce that a null-homotopic holomorphic mapping from a finite dimensional reduced Stein space into SLn(C) can be factored into a finite product of unipotent matrices with holomorphic entries.

Nous annonçons qu'une application holomorphe homotopiquement triviale d'un espace de Stein réduit de dimension finie vers SLn(C) peut être factorisée par un produit fini de matrices unipotentes à coefficients holomorphes.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.10.017
Ivarsson, Björn 1; Kutzschebauch, Frank 1

1 Departement Mathematik, Universität Bern, Sidlerstrasse 5, CH–3012 Bern, Switzerland
@article{CRMATH_2008__346_23-24_1239_0,
     author = {Ivarsson, Bj\"orn and Kutzschebauch, Frank},
     title = {A solution of {Gromov's} {Vaserstein} problem},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1239--1243},
     publisher = {Elsevier},
     volume = {346},
     number = {23-24},
     year = {2008},
     doi = {10.1016/j.crma.2008.10.017},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.10.017/}
}
TY  - JOUR
AU  - Ivarsson, Björn
AU  - Kutzschebauch, Frank
TI  - A solution of Gromov's Vaserstein problem
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 1239
EP  - 1243
VL  - 346
IS  - 23-24
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.10.017/
DO  - 10.1016/j.crma.2008.10.017
LA  - en
ID  - CRMATH_2008__346_23-24_1239_0
ER  - 
%0 Journal Article
%A Ivarsson, Björn
%A Kutzschebauch, Frank
%T A solution of Gromov's Vaserstein problem
%J Comptes Rendus. Mathématique
%D 2008
%P 1239-1243
%V 346
%N 23-24
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.10.017/
%R 10.1016/j.crma.2008.10.017
%G en
%F CRMATH_2008__346_23-24_1239_0
Ivarsson, Björn; Kutzschebauch, Frank. A solution of Gromov's Vaserstein problem. Comptes Rendus. Mathématique, Volume 346 (2008) no. 23-24, pp. 1239-1243. doi : 10.1016/j.crma.2008.10.017. http://www.numdam.org/articles/10.1016/j.crma.2008.10.017/

[1] Cohn, P.M. On the structure of the GL2 of a ring, Inst. Hautes Études Sci. Publ. Math., Volume 30 (1966), pp. 5-53

[2] Eliashberg, Y.; Gromov, M. Embeddings of Stein manifolds of dimension n into the affine space of dimension 3n/2+1, Ann. of Math. (2), Volume 136 (1992) no. 1, pp. 123-135

[3] Forstnerič, F. The Oka principle for sections of stratified fiber bundles (Pure Appl. Math. Quart., in press) | arXiv

[4] Forstnerič, F.; Prezelj, J. Extending holomorphic sections from complex subvarieties, Math. Z., Volume 236 (2001) no. 1, pp. 43-68

[5] Forster, O. Topologische Methoden in der Theorie Steinscher Räume, Nice, 1970 (Actes du Congrès International des Mathématiciens), Volume vol. 2, Gauthier-Villars, Paris (1971), pp. 613-618

[6] Forster, O.; Ramspott, K.J. Analytische Modulgarben und Endromisbündel, Invent. Math., Volume 2 (1966), pp. 145-170

[7] Forster, O.; Ramspott, K.J. Okasche Paare von Garben nicht-abelscher Gruppen, Invent. Math., Volume 1 (1966), pp. 260-286

[8] Forster, O.; Ramspott, K.J. Homotopieklassen von Idealbasen in Steinschen Algebren, Invent. Math., Volume 5 (1968), pp. 255-276

[9] Forster, O.; Ramspott, K.J. Über die Anzahl der Erzeugenden von projektiven Steinschen Moduln, Arch. Math. (Basel), Volume 19 (1968), pp. 417-422

[10] Grunewald, F.; Mennicke, J.; Vaserstein, L. On the groups SL2(Z[x]) and SL2(k[x,y]), Israel J. Math., Volume 86 (1994) no. 1–3, pp. 157-193

[11] Grauert, H. Approximationssätze für holomorphe Funktionen mit Werten in komplexen Räumen, Math. Ann., Volume 133 (1957), pp. 139-159

[12] Grauert, H. Holomorphe Funktionen mit Werten in komplexen Lieschen Gruppen, Math. Ann., Volume 133 (1957), pp. 450-472

[13] Grauert, H. Analytische Faserungen über holomorph-vollständigen Räumen, Math. Ann., Volume 135 (1958), pp. 263-273

[14] Gromov, M. Oka's principle for holomorphic sections of elliptic bundles, J. Amer. Math. Soc., Volume 2 (1989) no. 4, pp. 851-897

[15] Rosenberg, J. Algebraic K-Theory and its Applications, Graduate Texts in Mathematics, vol. 147, Springer-Verlag, New York, 1994

[16] Schürmann, J. Embeddings of Stein spaces into affine spaces of minimal dimension, Math. Ann., Volume 307 (1997) no. 3, pp. 381-399

[17] Suslin, A.A. The structure of the special linear group over rings of polynomials, Izv. Akad. Nauk SSSR Ser. Mat., Volume 41 (1977) no. 2, pp. 235-252 (477, English translation: Math. USSR Izv., 11, 1977, pp. 221-238)

[18] Thurston, W.; Vaserstein, L. On K1-theory of the Euclidean space, Topology Appl., Volume 23 (1986) no. 2, pp. 145-148

[19] Vaserstein, L. Reduction of a matrix depending on parameters to a diagonal form by addition operations, Proc. Amer. Math. Soc., Volume 103 (1988) no. 3, pp. 741-746

[20] Wright, D. The amalgamated free product structure of GL2(k[X1,,Xn]) and the weak Jacobian theorem for two variables, J. Pure Appl. Algebra, Volume 12 (1978) no. 3, pp. 235-251

Cited by Sources: